# SDR MALA070059

- Difficulty date: May 1, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 21,019 hours, 23,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BL0, IS CORRODED OUT OF LIMITS, ON THE CENTER AISLE FLOORBOARD SUPPORT FLANGE, BETWEEN FS 294 AND 300.  THE DAMAGED AREA HAS BEEN REPAIRED IAW MESABA EO NR S53342 REF: EAMS WORK ORDER 216320 TASK 1519.
